Short sighted blurry vision in eye after tear trough with 1ml syringe of Juvederm Volbella. I usually have 20/20 vision (Photo)
Doctor Answers 4
Visual changes after Volbella
Thank you for your question KD29. I am sorry to hear about your situation. Volbella is a hyaluronic acid filler designed to enhance the lips. It can also be used in other areas off-label. It is not normally associated with visual changes. However it can be dissolved in the event of a complication.
Please consult with a doctor for specific recommendations. Good luck!
Short sighted blurry vision after tear trough dermal filler
Thank you for sharing your question and photographs and I am sorry to hear of your vision difficulties after filler placement. Nearsightedness would be a very unusual complication after filler placement and I would maintain close followup with your eye specialist to make sure that no internal eye issues are accounting for your symptoms. Ultimately you can have the filler dissolved to see if it corrects your vision. Best wishes.
Volbella and vision
Possibly an ophthalmologist can shed light on this matter before you have Volbella dissolved.
Dr Davin Lim
Laser and aesthetic dermatologist
You might also like...
Treatment of eyelids #laser #blepharoplasty #fillers #BOTOX
Thank you for your question and photos! A long term change in vision is unusual. You may consider having your eyes examined by another opthomologist.
With Warm Regards
Trevor M Born MD
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.